# SDR DALA2023022701453

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 85,491 hours, 16,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND THE EMERGENCY LIGHTS IN THE AFT LOWER LOBE CREW REST INOP. CORRECTIVE ACTION: REMOVED AND REPLACED THE LLCR POWER SUPPLY PER B767-400 AMM 33- 51-07 REL138.00 DATE 02/16/23 .C/O THE LLCR EMERGENCY LIGHTS OPERATION TEST AS PER B767-400 AMM33-51 (2641338)
